# SDR SWIA202509220001

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 41,378 hours, 41,149 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT 14TH DUCT WARNING MESSAGE WHEN CLIMBING THROUGH ABOUT 8000FT. RAN QRH. MESSAGE CLEARED. RETURNED TO ORD.  (FLIGHT 5610)  OPEN.
